Volume 13, Number 3, July-September 2007
|Page(s)||484 - 502|
|Published online||05 June 2007|
Comparison and existence results for evolutive non-coercive first-order Hamilton-Jacobi equations
Dipartimento di Matematica, Università ”Tor Vergata”, via della Ricerca Scientifica, 00133 Roma, Italy; firstname.lastname@example.org
2 Dipartimento di Matematica Pura e Applicata, Università di Padova, via Belzoni 7, 35131 Padova, Italy.
Revised: 24 March 2006
In this paper we prove a comparison result between semicontinuous viscosity subsolutions and supersolutions to Hamilton-Jacobi equations of the form in where the Hamiltonian H may be noncoercive in the gradient Du. As a consequence of the comparison result and the Perron's method we get the existence of a continuous solution of this equation.
Mathematics Subject Classification: 70H20 / 49L25 / 35B05
Key words: Hamilton-Jacobi equations / sub-Riemannian metric / viscosity solution / comparison principle
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.